Drug withdrawal

DRUG WITHDRAWAL


We assist clients on mental health pharmacotherapy with withdrawal protocols as they taper off their prescription, with the knowledge and consent of their medical prescriber, or as consenting by themselves, fully informed and capable of consenting.

We use two protocols in order to achieve the least discomfort and damage during withdrawal:

  1. We conduct pathology tests in order to ascertain what the real issue is, that is treated by the medication, including additional treatments that are in place - polypharmacology.
  2. We commence our first protocol two weeks before commencing tapering off, at a specific rate that is researched to cause least disruption. This protocol consists on a case by case, of usually 4-6 natural extracts, that are neuroprotective, in order to protect the brain from damage as well as to minimize the withdrawal symptoms.
  3. Two weeks before the tapering off is completed, we introduce out second protocol, including 4-6 herbal extracts and other extracts that are neuro-regenerative in nature, via the BDNF factor. This is to rebuild and regenerate brain cells, restore brain functionality.
  4. We include a special diet that works alongside the two protocols, and a change of lifestyle, such as modification of behaviour, ego states, rebuilding the person from within.
  5. Finally, we assist people learn, via Biofeedback, to moderate their own mental states and take charge of their lives.

Also see http://www.itmonline.org/arts/ssri.htm

Brain damage

“[…] There is evidence to suggest that antipsychotic treatment may have a contributory role in reducing the volume of cortical GM in schizophrenia, but this effect cannot be generalized and appears to be far less evident for SGAs [second-generation antipsychotics], which results in being associated with less loss of brain tissue.”

Read More

Withdrawal symptoms

The discontinuation of many pharmacologic agents is associated with characteristic withdrawal symptoms. Antidepressants, particularly the tricyclic antidepressants (TCAs), are known to be associated with a group of common symptoms upon discontinuation. Serotonin reuptake inhibitors (SRIs) are also taking their respective place in the literature with reports of discontinuation symptoms.

Read More